Please note that PUB no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

625 Publikationen

2018 | Diskussionspapier | Veröffentlicht | PUB-ID: 2930698
Rosenmüller, J.: vNM–Stable Sets for Totally Balanced Games. Center for Mathematical Economics Working Papers, 581, aktual. Ausg. Center for Mathematical Economics, Bielefeld (2018).
PUB | PDF
 
2018 | Diskussionspapier | Veröffentlicht | PUB-ID: 2930597
Claas, O.: Labor Market Segmentation and Efficient Bargaining in a Macroeconomic Model. Center for Mathematical Economics Working Papers, 600. Center for Mathematical Economics, Bielefeld (2018).
PUB | PDF
 
2018 | Diskussionspapier | Veröffentlicht | PUB-ID: 2930443
Beißner, P., Riedel, F.: Equilibria under Knightian Price Uncertainty . Center for Mathematical Economics Working Papers, 597. Center for Mathematical Economics, Bielefeld (2018).
PUB | PDF
 
2018 | Diskussionspapier | Veröffentlicht | PUB-ID: 2930570
Barraz Martínez, B., Denk, R., Hernández Monzón, J., Kammerlander, F., Nendel, M.: Regularity and Asymptotic Behaviour for a Damped Plate-Membrane Transmission Problem. Center for Mathematical Economics Working Papers, 596. Center for Mathematical Economics, Bielefeld (2018).
PUB | PDF
 
2018 | Diskussionspapier | Veröffentlicht | PUB-ID: 2930492
Pahlke, M.: Dynamic Consistency in Incomplete Information Games with Multiple Priors. Center for Mathematical Economics Working Papers, 599. Center for Mathematical Economics, Bielefeld (2018).
PUB | PDF
 
2018 | Diskussionspapier | Veröffentlicht | PUB-ID: 2930378
Hölzermann, J.: Bond Pricing under Knightian Uncertainty. A Short Rate Model with Drift and Volatility Uncertainty. Center for Mathematical Economics Working Papers, 582. Center for Mathematical Economics, Bielefeld (2018).
PUB | PDF
 
2018 | Diskussionspapier | Veröffentlicht | PUB-ID: 2930411
Nendel, M.: Markov Chains under Nonlinear Expectation . Center for Mathematical Economics Working Papers, 588. Center for Mathematical Economics, Bielefeld (2018).
PUB | PDF
 
2018 | Diskussionspapier | Veröffentlicht | PUB-ID: 2930440
Ferrari, G., Schuhmann, P.: An Optimal Dividend Problem with Capital Injections over a Finite Horizon . Center for Mathematical Economics Working Papers, 595. Center for Mathematical Economics, Bielefeld (2018).
PUB | PDF
 
2018 | Diskussionspapier | Veröffentlicht | PUB-ID: 2930446
Grigorova, M., Imkeller, P., Quenez, M.-C., Ouknine, Y.: Doubly Reflected BSDEs and $\mathcal{E}$$^ƒ$-Dynkin games: beyond the right-continuous case. Center for Mathematical Economics Working Papers, 598. Center for Mathematical Economics, Bielefeld (2018).
PUB | PDF
 
2018 | Diskussionspapier | Veröffentlicht | PUB-ID: 2930384
Demeze-Jouatsa, G.-H.: Repetition and cooperation: A model of finitely repeated games with objective ambiguity. Center for Mathematical Economics Working Papers, 585. Center for Mathematical Economics, Bielefeld (2018).
PUB | PDF
 
2018 | Diskussionspapier | Veröffentlicht | PUB-ID: 2930382
Demeze-Jouatsa, G.-H.: A complete folk theorem for finitely repeated games. Center for Mathematical Economics Working Papers, 584. Center for Mathematical Economics, Bielefeld (2018).
PUB | PDF
 
2018 | Diskussionspapier | Veröffentlicht | PUB-ID: 2930380
Demeze-Jouatsa, G.-H.: A note on ”Necessary and sufficient conditions for the perfect finite horizon folk theorem” [Econometrica, 63 (2): 425-430, 1995.]. Center for Mathematical Economics Working Papers, 583. Center for Mathematical Economics, Bielefeld (2018).
PUB | PDF
 
2018 | Diskussionspapier | Veröffentlicht | PUB-ID: 2916814
Hellmann, T., Panebianco, F.: The transmission of continuous cultural traits in endogenous social networks. Center for Mathematical Economics Working Papers, 579. Center for Mathematical Economics, Bielefeld (2018).
PUB | PDF
 
2018 | Diskussionspapier | Veröffentlicht | PUB-ID: 2916817
Hellmann, T., Landwehr, J.: Pairwise stable networks in homogeneous societies. Center for Mathematical Economics Working Papers, 517, Version Januar 2018. Center for Mathematical Economics, Bielefeld (2018).
PUB | PDF
 
2018 | Diskussionspapier | Veröffentlicht | PUB-ID: 2916933
Obradović, L.: Robust Maximum Detection: Full Information Best Choice Problem under Multiple Priors. Center for Mathematical Economics Working Papers, 580. Center for Mathematical Economics, Bielefeld (2018).
PUB | PDF
 
2017 | Diskussionspapier | Veröffentlicht | PUB-ID: 2930428
Li, H., Peng, S., Soumana Hima, A.: Reflected Solutions of BSDEs Driven by $\textit{G}$-Brownian Motion. Center for Mathematical Economics Working Papers, 590. Center for Mathematical Economics, Bielefeld (2017).
PUB | PDF
 
2017 | Diskussionspapier | Veröffentlicht | PUB-ID: 2930413
Ferrari, G., Koch, T.: On a Strategic Model of Pollution Control . Center for Mathematical Economics Working Papers, 586. Center for Mathematical Economics, Bielefeld (2017).
PUB | PDF
 
2017 | Diskussionspapier | Veröffentlicht | PUB-ID: 2909171
Riedel, F.: Uncertain acts in games. Center for Mathematical Economics Working Papers, 571. Center for Mathematical Economics, Bielefeld (2017).
PUB | PDF
 
2017 | Diskussionspapier | Veröffentlicht | PUB-ID: 2930433
Ferrari, G.: On a Class of Singular Stochastic Control Problems for Reflected Diffusions . Center for Mathematical Economics Working Papers, 592. Center for Mathematical Economics, Bielefeld (2017).
PUB | PDF
 
2017 | Diskussionspapier | Veröffentlicht | PUB-ID: 2930438
Ferrari, G., Vargiolu, T.: On the Singular Control of Exchange Rates . Center for Mathematical Economics Working Papers, 594. Center for Mathematical Economics, Bielefeld (2017).
PUB | PDF
 

Filter und Suchbegriffe

issn=0931-6558

Suche

Publikationen filtern

Darstellung / Sortierung

Zitationsstil: lncs

Export / Einbettung